JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLOTOMIC POLYNOMIALS OVER CYCLOTOMIC FIELDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLOTOMIC POLYNOMIALS OVER CYCLOTOMIC FIELDS
Kim, Sung-Doo; Lee, June-Bok;
  PDF(new window)
 Abstract
In this paper, we find the minimal polynomial of a primitive root of unity over cyclotomic fields. From this, we factorize cyclotomic polynomials over cyclotomic fields and investigate the coefficients of when 3∤.
 Keywords
factorization;cyclotomic polynomial;cyclotomic field;
 Language
English
 Cited by
 References
1.
M. Beiter, Magnitude of the coefficients of the cyclotomic polynomial $F_{pqr}$, Amer. Math. Monthly 75 (1968), 370-372. crossref(new window)

2.
G. P. Dresden, On the middle coefficient of a cyclotomic polynomial, Amer. Math. Monthly 111 (2004), 531-533. crossref(new window)

3.
M.-C. Kang, Minimal polynomials over cyclotomic fields, Amer. Math. Monthly 104 (1997), no. 3, 258-260. crossref(new window)

4.
T. Y. Lam and K. H. Leung, On the cyclotomic polynomial ${\Phi}_{pq}$(X), Amer.Math. Monthly 103 (1996), no. 7, 562-564. crossref(new window)